MAUDE Adverse Event Report: MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE

MANNKIND CORPORATION - V-GO V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Model Number V-GO 30
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Codes Hyperglycemia (1905); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 01/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A v-go trainer called to report that a patient stated that their v-go had fallen off and they did not have any insulin for four days.The patient was then hospitalized with high blood sugar.Additional information received from the patient stated that they were hospitalized from (b)(6) 2025 to (b)(6) 2025 due to high blood sugar levels/diabetic ketoacidosis (dka).The patient put his v-go on in the morning around 9am and left his home.His sugars started going out of range and in addition to his heart issue, he had to go to the hospital.The v-go was not delivering insulin, and the patient did not have any backup insulin outside the house.Patient also stated that v-go does not suit his very active lifestyle.No devices are available for return to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
Adverse event (ae) assessment: ae assessor was unable to contact patient after multiple attempts.Information available was obtained from trainer and follow-up from patient.Patient with reported type 1 diabetes, using the v-go 30 for 2 months, type of insulin unknown, was hospitalized due to high blood sugars dka.The patient reports putting on a v-go at 9 am and left home.His blood sugars increased out of range and addition to his heart issue had to go to the hospital.The v-go was not delivering insulin and he did not have any back up insulin outside the house.The v-go device is not available for collection.Per trainer the patient stated the v-go had fallen off and the patient did not have insulin for 4 days and was hospitalized for high blood sugar.Additional details and timeline for this case is unknown.Unable to conclude if the device fell off or device stopped delivering insulin that resulted in elevated blood glucose readings and diagnosis dka.No blood sugar readings were reported; except elevated and dka.If the device did not fall off and stopped delivering insulin it is possible the v-go device contributed to the reported elevated blood glucose readings, hospitalization of dka.If the device fell off, patient was aware and there was a 4-day delay of insulin management, it is unlikely related to the v-go device.Elevated blood sugars and diagnosis of dka is a serious event.

Brand Name
V-GO DISPOSABLE INSULIN DELIVERY DEVICE
Common Device Name
V-GO
Manufacturer (Section D)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer (Section G)
MANNKIND CORPORATION - V-GO
293 boston post road w
#330
marlborough MA 01752
Manufacturer Contact
jeffrey zajac
293 boston post road w
#330
marlborough, MA 01752
MDR Report Key21349262
Report Number1226572-2025-00002
Device Sequence Number7854423
Product Code LZG
UDI-Device Identifier00385609400025
UDI-Public(01)00385609400025(17)260911(10)FG324018
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/11/2026
Device Model NumberV-GO 30
Device Lot NumberFG324018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale